# SDR CALA2013073190106

- Difficulty date: July 30, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,343 hours, 26,469 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM UPPER TEE HAS CORROSION AT BS 1661 AND RBL 58.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION AND FOUND IT TO BE OUT OF LIMITS.  REPAIRED AFT CABIN FLOORBEAM UPPER TEE AT BS 1661 IAW ECRA 5310-05536.  REPAIR ACCOMPLISHED FROM RBL50 TO THE END OF THE FLOORBEAM ON RT SIDE SPLICE LOCATION.
